Minimizing topological entropy for continuous maps on graphs

Ll Alsedà, F. Mañosas, P. Mumbrú

Research output: Contribution to journalArticleResearchpeer-review

11 Citations (Scopus)


We study the existence of models with minimal topological entropy among the class of all continuous maps from a given graph to itself with a fixed behavior on a given finite invariant set.
Original languageEnglish
Pages (from-to)1559-1576
JournalErgodic Theory and Dynamical Systems
Issue number6
Publication statusPublished - 1 Jan 2000


Dive into the research topics of 'Minimizing topological entropy for continuous maps on graphs'. Together they form a unique fingerprint.

Cite this